LOSARTAN POTASSIUM AND HYDROCHLOROTHIAZIDE Reviews

Average Rating: 2.7 (9 Ratings)

Filter Results

Compare LOSARTAN POTASSIUM AND HYDROCHLOROTHIAZIDE with similar:
 Angiotensin II Receptor Blockers (ARBs)

 Type: Rx Drug
  

Results are sorted by Date added.

Key to Ratings: 1=LOW (I would not recommend taking this medicine.)
5=HIGH (this medicine cured me or helped me a great deal.)

Page: 1


More on LOSARTAN POTASSIUM AND HYDROCHLOROTHIAZIDE: Reviews Summary  |  Drug Safety Information

RATING  REASONSIDE EFFECTS FOR LOSARTAN POTASSCOMMENTSSEXAGEDURATION/
DOSAGE
DATE ADDED
 
 1  AFIB (high heart rate) and BP With very little warning my tongue swollen up and so did my throat. Ended up in ER and eventually in ICU for 4 days and another 4 days in the hospital. I had to be incubated to avoid asphyxia. According to the ER doc, reaction to the medication can show up immediately or few days/weeks/months down the road. Doc believed was the losartan the main cause. F 70 4 months
12/28/2018
Email
 3  hypertension Psudo-gout after about 6 months (Very painful!) Arms feel full and heavy, dizzy if standing up too fast. Urinating frequently. Hair loss is probably the worst side effect. Although this drug along with norvasc lowered my bp, I feel like a zombie. I used to have a nice thick head of hair, until I was put on bp meds. The psudo-gout pops up randomly, it's soo painful! Dr. says it's from the hydrochlorothiazide but won't take me off because bp is down. M 40 1 years
25/10MG
7/1/2016
 5  high blood pressure TOOK BOTH MEDICINES TOGETHER, NO COMPLAINTS, SOMEWHAT DIZZY AT TIMES ESPECIALLY.IF I STOOD UP TO FAST F 37 1 years
25
4/1/2016
 3  High B/P muscle pain,headaches,back pain , F 3 years
100/25 1X D
10/5/2015
Email
 3  Blood Pressure Some unexplained welts, buzzing in ears, insomnia, energy loss I found this web site by trying to explain a health problem that seem to have no explanation. Specifically, I was diagnosed about a year ago with Raynaud's - which is a lack of tolerance to cold. My hands and feet are always red and splotchy looking, and I can't bundle up enough to keep warm anytime it gets colder than 70 degrees. I'm 61 years old and this 'problem' only surfaced in the last 2-3 years. I can't be sure if it's related to the Losartan. I've tried staying off the medicine for about a week before resuming it. Nothing changed. Still, if it is related, then it may take longer than a week to resolve itself. The doctor is reluctant to change my medicine since 1) Losartan isn't known to have a Raynaud relationship and 2) Losartan is one of the only B.P medicines to work for me. 61 3 years
50mg 1X D
2/6/2015
Email
 3  as anti-hypertensives tendon pain whenever the dose of 25 mg was increased to 50 mg. F 76 15 years
25 mg 1X D
6/26/2014
 5  Losartan HCTZ 50-12.5mg The first few days I was dizzy when walking around a corner too fast or getting up from exercising on the floor. That quickly passed after the first week. This is a good drug for me. My blood pressure went down 30pts and I am working to lose 50 pounds so I don't even need this drug. F 56 1 years
50mg 1X D
5/14/2014
 1  Swelling/high blood press. from DVT Dizziness, cramps, diarrhea, flu like symptoms M 65 6 weeks
50 1X D
6/2/2013
Email
 1  GNP Had black outs with this generic med F 73 3 weeks
100/25
2/7/2013
Email
BACK TO TOP